I need help falling asleep! I'm wide awake after taking 3 sleep aid pills. What should I do?

2016-03-26 12:58
 
please help, I have a busy day ahead :(
1#
2016-03-26
after you do what pkioko said... drink a cup of warm milk. Then change your sleep aid to Melatonin. It is a naturally occuring hormone that your body produces. It is not habit forming and will not leave you groggy in the morning.
2#
2016-03-26
Oh dear. Might as well get up and do some laundry or something and try again in half an hour.
3#
2016-03-26
Easy on the pills. Your body will eventually fall asleep. If you have this every night you should just go to bed earlier and earlier. Try reducing how much sugar and caffein you take in before bed time. Also exercise before you go to bed because it makes you tired
4#
2016-03-26
Slow down on the pills
5#
2016-03-26
All you need to do is to take a good warm shower and lay down on your bed. You need to turn off all the lights and anything that is producing sound such as radio and TV. You can try to energize your imagination that will help you to sleep. Check out http://www.ehow.com/how_2058335_fall-asleep-quickly.html for more particulars.
6#
2016-03-26
Picture yourself sleeping slow down your breathing,
7#
2016-03-26
Go see a doctor it is not healthy
8#
2016-03-26
Drink warm milk

Do you have an answer?

Login or Join to answer

Popular Questions